# SDR MALA976014

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592MA
- Make and model: Saab 340B
- Aircraft serial: 340B199
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE LEFT HEADING COMPAROTOR CAME ON DURING FLIGHT, COULDN'T RESET.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED THE NR 1 AHRS.  SYSTEM TESTS IAW SF340 MM34.
